MAUDE Adverse Event Report: BECTON DICKINSON TUBE EDTA PLH 13X75 3.0 PLBL LAV BC; BLOOD SPECIMEN COLLECTION DEVICE

BECTON DICKINSON TUBE EDTA PLH 13X75 3.0 PLBL LAV BC; BLOOD SPECIMEN COLLECTION DEVICE
Model Number 368054
Medical Device Problem Codes Short Fill (1575); Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown manufacturer: there are multiple bd locations where this unspecified bd device may have been manufactured.A catalog and lot number could not be confirmed for this incident and without this information we are unable to determine where the device was manufactured.Therefore, bd corporate headquarters in (b)(4) has been listed and the (b)(4) fda registration number has been used for the manufacture report number.Date of event: unknown.The date received by manufacturer has been used for this field.Medical device expiration date: unknown.Device manufacture date: unknown.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.(b)(4).
 
Event or Problem Description
It was reported the tube edta plh 13x75 3.0 plbl lav bc experienced under-fill or low draw of a tube with blood during use.The following information was provided by the initial reporter: the med tech was wanting information in regards to minimum and maximum draw for this product.They are experiencing low draw volume.No specific lot involved, they have noticed this is an on-going issue.Event happens over multiple lots, drawn by 22 gauge needles, butterflies are rarely used, upon receipt of tubes are air conditioned.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H.6.Investigation: bd had not received samples, but 1 photos were provided by the customer for investigation.The photos were reviewed and the indicated failure mode for underfill with the incident lot was not observed.Bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.H3 other text : see h.10.

Brand Name
TUBE EDTA PLH 13X75 3.0 PLBL LAV BC
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key10276799
Report Number2243072-2020-01065
Device Sequence Number2912555
Product Code JKA
UDI-Device Identifier50382903680547
UDI-Public50382903680547
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number368054
Device Catalogue Number368054
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/25/2020
Supplement Date Received by Manufacturer06/25/2020
Initial Report FDA Received Date07/15/2020
Supplement Report FDA Received Date07/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;